American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Philip T. Gressman. $L^p$-nondegenerate Radon-like operators with vanishing rotational curvature. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Xuehua Chen and Christopher D. Sogge. On integrals of eigenfunctions over geodesics. Proc. Amer. Math. Soc. 143 (2015) 151-161.
Abstract, references, and article information   
View Article: PDF

[3] Kasso A. Okoudjou and Robert S. Strichartz. Asymptotics of eigenvalue clusters for Schrödinger operators on the Sierpinski gasket. Proc. Amer. Math. Soc. 135 (2007) 2453-2459. MR 2302566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. S. Lubinsky and E. B. Saff. Zero distribution of Müntz extremal polynomials in $L_{p}\left[ 0,1\right] $. Proc. Amer. Math. Soc. 135 (2007) 427-435. MR 2255289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steen Pedersen. The dual spectral set conjecture. Proc. Amer. Math. Soc. 132 (2004) 2095-2101. MR 2053982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Young Ja Park. Logarithmic Sobolev trace inequality. Proc. Amer. Math. Soc. 132 (2004) 2075-2083. MR 2053980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Krzysztof Stempak. Divergent Laguerre series. Proc. Amer. Math. Soc. 129 (2001) 1123-1126. MR 1709766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rong-Qing Jia, Qingtang Jiang and Zuowei Shen. Convergence of cascade algorithms associated with nonhomogeneous refinement equations. Proc. Amer. Math. Soc. 129 (2001) 415-427. MR 1707522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter A. Linnell. Von Neumann algebras and linear independence of translates. Proc. Amer. Math. Soc. 127 (1999) 3269-3277. MR 1637388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Radu Balan. Equivalence relations and distances between Hilbert frames. Proc. Amer. Math. Soc. 127 (1999) 2353-2366. MR 1600096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Qingtang Jiang. Rotation invariant ambiguity functions. Proc. Amer. Math. Soc. 126 (1998) 561-567. MR 1443157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. K. Govil and R. A. Zalik. Perturbations of the Haar wavelet. Proc. Amer. Math. Soc. 125 (1997) 3363-3370. MR 1416087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Eduardo Gatto and Stephen Vági. On functions arising as potentials on spaces of homogeneous type. Proc. Amer. Math. Soc. 125 (1997) 1149-1152. MR 1372029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christopher Heil, Jayakumar Ramanathan and Pankaj Topiwala. Linear independence of time-frequency translates . Proc. Amer. Math. Soc. 124 (1996) 2787-2795. MR 1327018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. S. Kazarian. On a problem of S. Banach from {\it The Scottish book} . Proc. Amer. Math. Soc. 110 (1990) 881-887. MR 1031668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yūichi Kanjin. Spectral synthesis on the algebra of absolutely convergent Laguerre polynomial series . Proc. Amer. Math. Soc. 101 (1987) 331-336. MR 902552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. S. Lubinsky. A weighted polynomial inequality . Proc. Amer. Math. Soc. 92 (1984) 263-267. MR 754716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William R. Wade and Kaoru Yoneda. Uniqueness and quasimeasures on the group of integers of a $p$-series field . Proc. Amer. Math. Soc. 84 (1982) 202-206. MR 637169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1